# SDR ASAA2018101526469

- Difficulty date: October 11, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 19,932 hours, 6,619 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Unit
- Part number: 38880587
- Part serial: 130236
- Condition: Failed
- Location: Apu
- Part time: 3,183 hours, 6,028 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT CAME ON AND WOULD NOT RESET. GROUNDED - YES. REMOVED AND REPLACED APU IGNITION UNIT AND LEAD. OPS CHECK GOOD. REFERENCE APPLICABLE STEPS IN AMM 49-41-31 AND 49-41-52.
